# SDR HEEA20120528966

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N927PH
- Make and model: Skrsky S92A
- Aircraft serial: 920122
- Aircraft time: 761 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 4037
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOR LANDING, THE NR 2 ENGINE FIRE WARNING AND AUDIO CAME ON FOR ABOUT 30 SECONDS 2 TIMES.  FOUND THE NR 2 INBD FIRE DETECTOR FAILED.
